# SDR QXEA200301061

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 11,290 hours, 15,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTING IS NOT WORKING PROPERLY. REMOVED AND REPLACED FLOOR TRACK LIGHTS AT ROW 5-7. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
